# SDR CALA9901451

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 2 PYLON PRE-COOLER CUTOUT AT RT SIDE.  THE CRACKED AREA WAS TRIMMED OUT AND REINFORCED WITH A REPAIR ANGLE IAW ECRA 5450-01283.
